MAUDE Adverse Event Report: FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; SHOULDER JOINT METAL PROSTHESIS

FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5; SHOULDER JOINT METAL PROSTHESIS
Model Number DWF510
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.Based on investigation, the root cause was attributed to a manufacturing related issue.This event is related to voluntary recall fa- wmg-2021-005 for product mix.All affected parts were recalled.
 
Event or Problem Description
The implant inside the box doesn't match with the reference numbers on the packaging (ascend flex ref dwf510 lot 1197aw041).No adverse consequences for the patient.Another implant with the same reference have been used to complete the procedure successfully.

Brand Name
FLEX SHOULDER SYSTEM REVERSED TRAY DIA. 40 TH 0 ECC 1.5
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key12716246
Report Number3000931034-2021-00331
Device Sequence Number14646262
Product Code KWS
UDI-Device Identifier03700386941054
UDI-Public03700386941054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model NumberDWF510
Device Catalogue NumberDWF510
Device Lot Number1197AW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
WMG-2021-005
Patient Sequence Number1